

The PEBSS Week

Inaugural Conference of the Platform for European Bicycle Sharing & Systems

Hotel Haarhuis, Stationsplein 1, Arnhem – 12 June 2017, 1pm through 6pm

Session Duration	Cumulative Running Time	Topic / Subject / Event
10 min	10	Conference Opening & Welcome
20 min	30	Inaugural, Opening Keynote
30 min	60	Topic I
30 min	1h30	Topic II
15 min	1h45	Coffee break
30 min	2h15	Topic III
30 min	2h45	Topic IV
20 min	3h05	Advocacy Work for Shared Bicycle Mobility & Legislative Update /
		Summary
15 min	3h20	Coffee break
30 min	3h50	Topic V
15 min	4h05	Closing Keynote
10 min	4h15	Closing Summary / Next Steps / Follow-ups
		"Après-Conference" Networking & Reception

Topics

<u>Electric Bike share</u>: industry accelerator for shared bicycle mobility; Lessons learned so far, commercial implications for future development, "big sky thinking". Integration with 5th Generation PBS and general urban mobility.

<u>MaaS, Big Data & Apps</u> for and across Bikeshare; built-in or added "Sensorisation". Leveraging unique "swarm" characteristics of cycling flows across urban landscape / architecture for transport integration, and better planning.

<u>A Diverse World</u>: Integrating ALL species of shared bicycle mobility into one eco-system: traditional PBS, train station-based A->A bike share, campus fleets, corporate fleets, and un-anchored free-floating systems. Commercial strategies to ensure that the entire eco-system becomes self-reinforcing.

<u>Ride-Pricing & System Sponsorship: rEvolutions:</u> Innovative pricing strategies that drives ridership, efficiency, while tackling re-balancing costs simultaneously and smartly. Sustainable, scalable sponsorship partnerships, that together with rider pricing, achieve funding "nirvana", ensuring fixed costs AND variable costs are met completely.

<u>Smart Cities (for Shared Cycling)</u>: Guidelines developed for cities to ensure their shared cycling strategy is sustainable, ambitious and inclusive, particularly as it on-boards providers for its bike share ecosystem. Getting to "outcome objectives", not input requirements tied to legacy equipment / technology. Smart Cities cannot call themselves "smart" without incorporating the bulk of these recommendations and guidelines.

Inaugural Industry Survey for Europe





PEBSS rides into Velo-city

The programme for the PEBSS launch is not limited to just one afternoon! During the Velo-city Conference, we will be running four other sessions framing the future of Shared Bicycle Mobility.

Wednesday 14 June 2017 10.30-11.30	Launching PEBSS, the new Forum for Shared Bicycle (Knowledge) Bike Sharing Systems are growing exponentially, across Europe and worldwide, making urban mobility more sustainable, shared and efficient. The Platform for European Bicycle Sharing and Systems will embrace all stakeholders to ensure best practices are exchanged, collaboration ensured and innovation fostered. Throughout the entire sector; operators, service providers, and manufacturers being well represented before the relevant public authorities. Format: Pecha Kucha on different types of PBS systems (5 / 6 speakers with moderator)	
Wednesday 14 June 2017 11.45-12.45	PBS Procurement 101: the Good, the Bad and the Ugly Framing, tendering, financing, planning and implementing a bike sharing system is no simple thing. That's why the Platform for European Bicycle Sharing and System put together an on-going booklet promoting best practices to acquiring, and resulting in, a successful public system of shared bicycle mobility. Format: Panel discussion (3 / 4 speakers with moderator)	
Thursday 15 June 2017 15.30-16.30	Bike Sharing Speed Dating Looking for a bike sharing operator, supplier, user, expert, academic? Look no more: Everything and everyone you need to know on PBS will be here, either presenting or attending. Prepare your business cards, because you will need them! Format: Speed dating (8 / 9 speakers with facilitator)	
Friday 16 June 2017 11.45-12.45	6 June 2017 sector, hinting at the-day-after-tomorrow's systems, and its implications for all of	

